Generalized Adams completion
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 15 (1974) no. 1, p. 61-82
@article{CTGDC_1974__15_1_61_0,
     author = {Deleanu, Aristide and Frei, Armin and Hilton, Peter},
     title = {Generalized Adams completion},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {15},
     number = {1},
     year = {1974},
     pages = {61-82},
     zbl = {0291.18003},
     mrnumber = {356038},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1974__15_1_61_0}
}
Deleanu, Aristide; Frei, Armin; Hilton, Peter. Generalized Adams completion. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 15 (1974) no. 1, pp. 61-82. http://www.numdam.org/item/CTGDC_1974__15_1_61_0/

[1] A.K. Bousfield and D.M. Kan, Localization and completion in homotopy theory, Bull. A.M.S. 77 (1971), 1006-1010. | MR 296935 | Zbl 0239.55013

[2] A.K. Bousfield and D.M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer Verlag (1972). | MR 365573 | Zbl 0259.55004

[3] A. Deleanu and P.J. Hilton, Localizations, homology and a construction of Adams, Trans. Amer. Math. Soc. ( to appear). | MR 334186 | Zbl 0262.55008

[4] B. Eckmann and P.J. Hilton, Unions and intersections in homotopy categories, Comm. Math. Helv. 38 (1964), 293-307. | MR 167982 | Zbl 0126.38903

[5] P. Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962) 323-448. | Numdam | MR 232821 | Zbl 0201.35602

[6] P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Springer Verlag (1967). | MR 210125 | Zbl 0186.56802

[7] R. Hartshorne, Residues and duality, Lecture Notes in Mathematics 20, Springer Verlag (1966). | MR 222093 | Zbl 0212.26101

[8] P.J. Hilton, Localization and cohomology of nilpotent groups, Cahiers Topo. et Géom. diff. XIV-4 (1973). | Numdam | Zbl 0283.20034

[9] P.J. Hilton, G. Mislin and J. Roitberg, Homotopical localization, Journ. Lond. Math. Soc. ( to appear).

[10] G. Mislin, The genus of an H-space, Symposium in Algebraic Topology, Lecture Notes in Mathematics 249, Springer Verlag (1971), 75-83. | MR 339149 | Zbl 0232.55018

[11] D. Quillen, Rational homotopy theory, Ann. of Math. 90 (1969), 205-295. | MR 258031 | Zbl 0191.53702

[12] D. Sullivan, Geometric topology, part 1. Localization, periodicity and Galoi s symmetry, MIT (1970) ( mimeographed notes).

[13] J.H.C. Whitehead, A certain exact sequence, Ann. of Math. 52 (1950), 51-110. | MR 35997 | Zbl 0037.26101